Jump to content
Important Survey - Please Participate ×

should I split the dose???


[ld...]

Recommended Posts

Hi everyone,

 

I am on an Ativan micro taper. I just started. I have been taking Ativan in the AM for months. Only the AM. It used to help but now I just feel poorly after taking it. But I feel worse around 6 hours later (anxiety, dread, nausea). And then great in the evenings. My question is... should I split my taper dose to cover the mid day dip? I'd appreciate hearing any experiences going from once a day to BID or TID, both good and bad. Thanks!

Link to comment
Share on other sites

I started on a nightly dose of Xanax and split the dose to 3x a day.  Was still miserable towards the end of each dose, so today for the first time I'm splitting 4x today, and am feeling hopeful.  I am not familiar with the half life of Ativan, but I would think it would be worth a try. Hopefully someone more experienced will weigh in!  Interdose withdrawal is a beast for me.
Link to comment
Share on other sites

×
×
  • Create New...